The dr change my pill to paxil I started them yesterday an I got really sick that I had to go to hospital. How long does the side effect last? I was shaking nervousness got really hot all of a sudden and lot of air in my back
27 Jul 2011
Hello Riveralisa. I also as you take paxil. Did you notify your doctor that you went to the hospital? By sick, were you vomiting? headaches? stomach aches/cramps? Dizzy? Paxil, its side effects will as a norm, leave you, the common ones within a week or so of beginning the drug. Sometimes a bit longer. For the drug to begin its theraputic effect(s) can take anywhere from four to five weeks. Call your doctor and explain that you were so ill/sick you had to go to a hospital, because of the paxil and becarefull, and once again contact your doctor.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've gained more than 30 lbs. since taking Paxil several yrs. ago. My dr. recently said that the Paxil may be a factor and to discontinue it. I ...
3 answers • 13 Jul 2010
Got a physical four days ago. Told my doc I wanted off of Paxil (30mg), primarily due to weight gain (20 lbs), night sweats, and sexual side effects. ...
2 answers • 13 Sep 2010
Started taking paxil 10mg 3 days ago and am very uncomfortable with how it makes me feel. I am having a hard time eating from the nausea, i am zoning ...
7 answers • 19 Feb 2012
i have a friend who was taking both of these medications and having horrible side effects and I was wondering if the two of them have side effects ...
2 answers • 14 Jul 2014